# SDR LR7A08116

- Difficulty date: September 22, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 36,729 hours, 18,204 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, PER JOB CARD HB5302 FOUND AFT FUSELAGE INTERIOR BULKHEAD FLANGE CRACKED AT FS 847, WL 185, RBL 70.  REPAIRED IAW SMP583 FIG 53-50-10.
